Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 136863, 9 pages
http://dx.doi.org/10.1155/2013/136863
Research Article

Observer-Based Robust Tracking Control for a Class of Switched Nonlinear Cascade Systems

1College of Mathematics and Physics, Bohai University, Jinzhou 121001, China
2Jinzhou Heavy Water Pump Co., Ltd., Jinzhou 121001, China
3College of Information Science and Technology, Bohai University, Jinzhou 121001, China
4School of Scieces, Linyi University, Linyi 276005, China
5College of Science, Shenyang University of Industry, Shenyang 110001, China

Received 29 June 2013; Accepted 30 July 2013

Academic Editor: Rongni Yang

Copyright © 2013 Ben Niu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ben Niu, Deqing Zhao, Xudong Zhao, Hongyi Li, Xiangyong Chen, and Xiaoxiao Dong, “Observer-Based Robust Tracking Control for a Class of Switched Nonlinear Cascade Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 136863, 9 pages, 2013. doi:10.1155/2013/136863